# SDR UALA2013012800513

- Difficulty date: January 28, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 80,917 hours, 23,486 cycles
- Engine: Pwa PW2037
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387014
- Part serial: 32566
- Condition: Failed
- Location: Apu Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR APU DOOR.  REPLACED DOOR ACTUATOR.
